Osaka Journal of Mathematics

On Galois algebra over a commutative ring

Teruo Kanzaki

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 2, Number 2 (1965), 309-317.

Dates
First available in Project Euclid: 18 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200691458

Mathematical Reviews number (MathSciNet)
MR0191923

Zentralblatt MATH identifier
0163.28802

Subjects
Primary: 16.80

Citation

Kanzaki, Teruo. On Galois algebra over a commutative ring. Osaka J. Math. 2 (1965), no. 2, 309--317. https://projecteuclid.org/euclid.ojm/1200691458


Export citation